# SDR SWAA2023020986634

- Difficulty date: December 31, 2022
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE LOC. AT FWD CARGO COMPARTMENT 2022-708364<[01] TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:A21043156; DUE DATE: 20-SEP-23;[02] REPAIRED THE AFT CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B. AND BAC 5975 SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED THE AFT CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B. AND BAC 5975
